The Durbin-Watson ratio under infinite-variance errors
Peter Phillips and
Mico Loretan
Journal of Econometrics, 1991, vol. 47, issue 1, 85-114
Date: 1991
References: Add references at CitEc
Citations: View citations in EconPapers (6)
Downloads: (external link)
http://www.sciencedirect.com/science/article/pii/0304-4076(91)90079-S
Full text for ScienceDirect subscribers only
Related works:
Working Paper: The Durbin-Watson Ratio Under Infinite Variance Errors (1989) 
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:eee:econom:v:47:y:1991:i:1:p:85-114
Access Statistics for this article
Journal of Econometrics is currently edited by T. Amemiya, A. R. Gallant, J. F. Geweke, C. Hsiao and P. M. Robinson
More articles in Journal of Econometrics from Elsevier
Bibliographic data for series maintained by Catherine Liu ().